MAUDE Adverse Event Report: GAYMAR INDUSTRIES, INC. MEDI-THERM III; SYSTEM, THERMAL REGULATING

GAYMAR INDUSTRIES, INC. MEDI-THERM III; SYSTEM, THERMAL REGULATING
Model Number ECD01-A
Health Effect - Clinical Code Alteration In Body Temperature (2682)
Date of Event 04/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient undergoing targeted temperature management using gaymar machine and wraps.During maintenance portion of protocol, machine noted to be heating water temperature and elevating patient's core temp beyond desired number.Rn evaluated equipment and lines with co-workers.No visible issues to be adjusted with equipment, unknown cause of malfunction.Ice packs applied and patient care equipment notified that we need a new gaymar machine.Nursing forced to utilize cooling blanket and ice packs to keep patient at goal temp while continuing to attempt troubleshooting on only gaymar device available.
 
Event or Problem Description

Brand Name
MEDI-THERM III
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
GAYMAR INDUSTRIES, INC.
3440 s. dearborn st.
#215-s
chicago IL 60616
MDR Report Key8603274
Report Number8603274
Device Sequence Number11390657
Product Code PLA
UDI-Device Identifier00857915006043
UDI-Public(01)00857915006043
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
Report Date (Section F) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECD01-A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/13/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight105
Date Report Sent to FDA04/25/2019